# SDR ASMF2013110800009

- Difficulty date: October 18, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 30,191 hours, 16,267 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA0146364
- Condition: Leaking
- Location: Fuel System
- Part time: 27,122 hours, 13,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED.  MAINTENANCE DETECTED THE FUEL PUMP DAMAGED ON RT ENGINE, SO FUEL PUMP WAS REPLACED IAW AMM 73-11-01 AND TESTED IAW AMM 71-00-00, ALL CORRECT.
